# SDR SWAA2020011021209

- Difficulty date: January 10, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 54,583 hours, 32,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ACB BULKHEAD SUPPORT ANGLE BRACKET STA 847+18 LBL 10 WL 165 (MARKED) / REMOVED AND REPLACED IN ACB BULKHEAD SUPPORT ANGLE BRACKED WITH P/N 141A8109U114 LOCATED AT BS 847+18 LBL 10 WL 165; P/O 768183/6 IAW SRM 51-40-02; DWG #149A8102; AIPC 53-42-51-06
